# SDR 2007UALA04175

- Difficulty date: October 10, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 62,317 hours, 10,244 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PACK RETENTION BAR CLAMPS BROKEN.  SLIDE REPLACED.
